# SDR ASAA1159351

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,610 hours, 5,167 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED AUTOLAND WITH HGS UNSAT.  "NO AIII" AND NO "FLARE ARMED" ANNUNCIATED FOR APPROACH.  DFCS SHOWS NO INFLIGHT FAULTS.  CURRENT STATUS BITE GOOD BOTH AUTOPILOT A & B.  DFCS OPS TEST GOOD REF MM 22 11 00.  HGS CURRENT STATUS AND CAPABILITY CHECKS GOOD.  HGS OPS TEST GOOD REF SMM 34 36 00.  NO HISTORY FOR 30 DAYS.
